Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Frequent urge, pain on urinating, blood in urine. History of irregular periods. Causes for symptoms?

Hi, I have been having some problems while urinating for the past few days. There is pain and contant urge of peeing. Yesterday there were a few drops of blood with the urine . Could it be chums? or pre chums? Also my periods are extremely irregular. I chum after 2 months of sometimes even after 4 months. Please suggest.
Asked On : Tue, 25 Dec 2012
Answers:  2 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
Frequency of micturation and dysurea(pain duration micturation) most probably could be due to urinary tract infection (UTI)The drops of blood could be due to UTI or it could be begning of your periods.
Get you urine examination done to confirm UTI.
You may need a course of antibiotic for your UTI.
Consult a gynaecologist for evaualvation of your irregular periods.
Hope this answers your question.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Critical Care Specialist Dr. Sadiq Mughal's  Response
Hi thanks for your question.
Frequency of micturation and dysurea(pain duration micturation) most probably could be due to urinary tract infection (UTI)The drops of blood could be due to UTI or it could be begning of your periods.
Get you urine examination done to confirm UTI.
You may need a course of antibiotic for your UTI.
Consult a gynaecologist for evaualvation of your irregular periods.
Hope this answers your question.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor